A conformable fractional finite difference method for modified mathematical modeling of SAR-CoV-2 (COVID-19) disease.
Autor: | Zanib, Syeda Alishwa1 (AUTHOR), Zubair, Tamour2 (AUTHOR) tamour.zubair@adelaide.edu.au, Ramzan, Sehrish3 (AUTHOR), Riaz, Muhammad Bilal4 (AUTHOR), Asjad, Muhammad Imran5 (AUTHOR), Muhammad, Taseer6 (AUTHOR) |
---|---|
Zdroj: | PLoS ONE. 10/28/2024, Vol. 19 Issue 10, p1-32. 32p. |
Databáze: | Academic Search Ultimate |
Externí odkaz: | |
Nepřihlášeným uživatelům se plný text nezobrazuje | K zobrazení výsledku je třeba se přihlásit. |